# SDR DL72S011500

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 48,577 hours, 30,037 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB STRINGER 6R CRACKED AT STA 6.372                  REPAIRED PER MM 55-30-000-8 FIG 803
